| Model Number |
GIF-1TH190 |
| Medical Device Problem Codes |
Thermal Decomposition of Device (1071); Melted (1385)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported the gastrointestinal videoscope probe cover was burnt.It's unknown when the issue occurred.There were no reports of patient harm.